Alert archive / Kansas / River Flood Warnings in 2013
River Flood Warning 45, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Aug 6, 2013, 8:14 AM CDT for Butler County, Kansas. It took effect at Aug 6, 2013, 1:00 PM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2013, 8:14 AM CDT (13:14 UTC)
- In effect from
- Aug 6, 2013, 1:00 PM CDT
- Expired
- Aug 8, 2013, 8:19 AM CDT
- In force
- 43 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Butler County, KS
The radar
The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Whitewater River (KS) near Towanda (TOWK1). The gauge peaked at 24.26 ft at Aug 7, 2013, 8:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07147070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
809
WGUS43 KICT 061314
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
814 AM CDT TUE AUG 6 2013
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-070314-
/O.NEW.KICT.FL.W.0045.130806T1800Z-130807T0600Z/
/TOWK1.1.ER.130806T1800Z.130806T1800Z.130806T1800Z.NO/
814 AM CDT TUE AUG 6 2013
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Whitewater River At Towanda.
* From this afternoon to tonight.
* At 7:30 AM Tuesday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Towanda 22.0 20.5 Tue 7 AM 15.6 8.1 4.8
$$10 follow-up statements
833
WGUS83 KICT 061927
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
227 PM CDT TUE AUG 6 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-070927-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130807T1249Z/
/TOWK1.1.ER.130806T2004Z.130807T0000Z.130807T0049Z.NO/
227 PM CDT TUE AUG 6 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 1:30 PM Tuesday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 22.3 feet by this evening. The river will
fall below flood stage by this evening.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Towanda 22.0 21.9 Tue 01 PM 16.5 8.4 4.8
$$185
WGUS83 KICT 070222
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT TUE AUG 6 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-071622-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130807T1807Z/
/TOWK1.1.ER.130806T1906Z.130807T0130Z.130807T0607Z.NO/
922 PM CDT TUE AUG 6 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 8:30 PM Tuesday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Towanda 22.0 23.1 Tue 08 PM 12.2 6.0 4.2
$$313
WGUS83 KICT 070352
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1052 PM CDT TUE AUG 6 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-071752-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130808T0120Z/
/TOWK1.1.ER.130806T1906Z.130807T0600Z.130807T1320Z.NO/
1052 PM CDT TUE AUG 6 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 10:30 PM Tuesday the stage was 23.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Towanda 22.0 23.3 Tue 10 PM 13.9 6.2 4.2
$$190
WGUS83 KICT 070458
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1158 PM CDT TUE AUG 6 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-071858-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130808T0420Z/
/TOWK1.1.ER.130806T1906Z.130807T0600Z.130807T1620Z.NO/
1158 PM CDT TUE AUG 6 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 11:30 PM Tuesday the stage was 23.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by
early Wednesday morning. The river will fall below flood stage late
Wednesday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Towanda 22.0 23.5 Tue 11 PM 13.7 6.0 4.2
$$168
WGUS83 KICT 070751
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
251 AM CDT WED AUG 7 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-072151-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130808T1900Z/
/TOWK1.1.ER.130806T1906Z.130807T1200Z.130808T0700Z.NO/
251 AM CDT WED AUG 7 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 2:30 AM Wednesday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.9 feet by this
morning. The river will fall below flood stage early Thursday
morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Towanda 22.0 23.8 Wed 02 AM 21.5 16.6 13.7
$$107
WGUS83 KICT 070936
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
436 AM CDT WED AUG 7 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-072336-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130808T1724Z/
/TOWK1.1.ER.130806T1906Z.130807T1200Z.130808T0524Z.NO/
436 AM CDT WED AUG 7 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 3:30 AM Wednesday the stage was 23.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.2 feet by this
morning. The river will fall below flood stage early Thursday
morning.
* Impact...At 25.0 feet...Widespread flooding over cultivated land
along both banks can be expected. County roads flood at Southwest
40th Street on low spots near the river, 2 miles downstream of gage
and along Southwest 60th Street just west of Fulton Road near the
river, .4 miles downstream of the gage.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Towanda 22.0 23.9 Wed 03 AM 21.2 16.9 13.7
$$701
WGUS83 KICT 071332
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
832 AM CDT WED AUG 7 2013
...The Flood Warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-080332-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130809T0740Z/
/TOWK1.1.ER.130806T1906Z.130807T1800Z.130808T1940Z.NO/
832 AM CDT WED AUG 7 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 7:30 AM Wednesday the stage was 24.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.6 feet by this
afternoon and will fall below flood stage early Thursday
afternoon.
* Impact...At 25.0 feet...Widespread flooding over cultivated land
along both banks can be expected. County roads flood at Southwest
40th Street on low spots near the river, 2 miles downstream of gage
and along Southwest 60th Street just west of Fulton Road near the
river, .4 miles downstream of the gage.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Towanda 22.0 24.2 Wed 7 AM 23.1 17.9 13.0
$$564
WGUS83 KICT 080133
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT WED AUG 7 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-081533-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130808T2230Z/
/TOWK1.1.ER.130806T1906Z.130807T1330Z.130808T1030Z.NO/
833 PM CDT WED AUG 7 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 7:30 PM Wednesday the stage was 23.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Thu Fri Sat
Towanda 22.0 23.5 Wed 7 PM 18.9 14.9 11.2
$$315
WGUS83 KICT 080736
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
236 AM CDT THU AUG 8 2013
...The flood warning continues for the following river in Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-082136-
/O.EXT.KICT.FL.W.0045.000000T0000Z-130808T2233Z/
/TOWK1.1.ER.130806T1906Z.130807T1330Z.130808T1033Z.NO/
236 AM CDT THU AUG 8 2013
The Flood Warning continues for
The Whitewater River At Towanda.
* At 1:30 AM Thursday the stage was 22.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where
water flows over cultivated land, mainly in low lying areas.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Towanda 22.0 22.6 Thu 01 AM 16.3 12.8 9.7
$$505
WGUS83 KICT 081319
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
819 AM CDT THU AUG 8 2013
...The flood warning is cancelled for the following river in
Kansas...
Whitewater River At Towanda affecting Butler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC015-081349-
/O.CAN.KICT.FL.W.0045.000000T0000Z-130808T2233Z/
/TOWK1.1.ER.130806T1906Z.130807T1330Z.130808T0815Z.NO/
819 AM CDT THU AUG 8 2013
The Flood Warning is cancelled for
The Whitewater River At Towanda.
* At 7:30 AM Thursday the stage was 20.8 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 3:15 AM Thursday.
* Forecast...The river will continue to fall to 18.6 feet by Friday
morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Towanda 22.0 20.8 Thu 7 AM 18.6 17.7 13.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Aug 6, 6:41 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 6, 6:41 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 641 AM CDT TUE AUG 6 2013 UPDATED 12Z AVIATION SECTION. .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 253 AM CDT TUE AUG 6 2013 SHOWERS AND THUNDERSTORMS WILL TAPER OFF ACROSS SOUTHERN KANSAS EARLY THIS MORNING...WITH A STRONG OUTFLOW BOUNDARY SURGING SOUTHWARD INTO OKLAHOMA. SKIES WILL BEGIN TO CLEAR OUT IN THE WAKE OF OVERNIGHT CONVECTION WITH WARM AND VERY HUMID CONDITIONS TODAY. THUNDERSTORMS COULD DEVELOP LATE THIS AFTERNOON ACROSS SOUTHERN KANSAS IF THE BOUNDARY IS ABLE TO RE-DEFINE ITSELF...OTHERWISE THE BETTER CHANCES WILL BE OVERNIGHT AS MOISTURE TRANSPORT/LOW LEVEL JET RAMPS UP AGAIN. MEANWHILE...CURRENT SATELLITE WATER VAPOR SHOWS A WELL DEFINED UPPER WAVE WITH-IN SUBTROPICAL PLUME OVER THE BAJA REGION. MODELS HAVE THIS UPPER WAVE ROTATING AROUND THE UPPER LEVEL HIGH PRESSURE CENTER AND MOVING SLOWLY OUT INTO THE CENTRAL PLAINS FOR WEDNESDAY NIGHT/THURSDAY. WE ARE STILL SEEING A OMINOUS SIGNAL IN THE MODELS FOR ANOTHER EPISODE OF HEAVY RAINFALL THIS PERIOD...AS MOISTURE TRANSPORT OF HIGH PRECIPITABLE WATER SPREADS OVER THE REGION ALONG WITH POSSIBLE TRAINING OF THUNDERSTORMS AHEAD OF THIS UPPER WAVE. THEREFORE WE WILL EXTEND THE FLOOD WATCH THROUGH THURSDAY MORNING SINCE MORE HEAVY RAINFALL IS LIKELY TO OCCUR OVER THE SATURATED GROUND SOILS IN CENTRAL/SOUTHERN KANSAS. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 253 AM CDT TUE AUG 6 2013 THE WEATHER PATTERN LOOKS TO FINALLY QUIET DOWN FOR THE FRIDAY/SATURDAY TIME FRAME AS SURFACE HIGH PRESSURE BUILDS OVER THE REGION...AS SURFACE BOUNDARY IS PUSHED WELL SOUTH OF KANSAS AND SLIGHTLY COOLER THAN NORMAL TEMPERATURES. THUNDERSTORMS LOOK TO COME BACK INTO THE PICTURE FOR SATURDAY NIGHT-MONDAY...AS FRONTAL BOUNDARY MIGRATES NORTHWARD BACK INTO KANSAS. JAKUB && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 638 AM CDT TUE AUG 6 2013 IFR TO LIFR LOW CLOUDS AND VSBYS WILL PESTER THE KRSL TAF SITE FOR A FEW HOURS THIS MORNING...BEFORE THE FOG WILL QUICKLY BURN OFF AFTER SUNRISE. VFR CONDITIONS EXPECTED TO PREVAIL FOR ALL TAF SITES FOR THE REMAINDER OF THE DAY. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED ACROSS SRN KS LATE THIS EVENING AND TONIGHT...AFFECTING THE KICT/KHUT AND EVENTUALLY THE KCNU TAF SITES. THINK THE STORMS WILL STAY SOUTH OF CEN KS SO WILL NOT CARRY FOR THESE TAFS JUST YET. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 95 74 85 68 / 20 70 60 80 HUTCHINSON 95 73 83 67 / 10 70 60 80 NEWTON 94 73 83 67 / 10 70 60 80 ELDORADO 93 73 85 67 / 20 70 60 80 WINFIELD-KWLD 96 74 89 70 / 20 50 50 80 RUSSELL 93 70 80 64 / 10 60 60 70 GREAT BEND 93 70 80 65 / 10 70 70 80 SALINA 93 71 81 66 / 10 70 70 70 MCPHERSON 94 73 82 66 / 10 70 70 80 COFFEYVILLE 95 75 90 71 / 20 30 50 80 CHANUTE 93 73 87 69 / 20 40 50 80 IOLA 91 73 86 68 / 20 50 50 80 PARSONS-KPPF 94 74 89 70 / 20 30 50 80 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033-047>053- 067>072-083-092>096-098>100. &&
Hazardous weather outlook, Aug 6, 4:16 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 416 AM CDT TUE AUG 6 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-070930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 416 AM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...THEN TRANSITION TO A HEAVY RAIN THREAT OVERNIGHT AS THE THUNDERSTORMS BECOME MORE NUMEROUS. PLEASE SEE LATEST FLOOD WATCH FOR MORE DETAILS. COUNTY FLOOD AND RIVER WARNINGS REMAIN IN EFFECT ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FROM RECENT HEAVY RAINS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR DETAILS. HEAT INDICES OF 100 TO 105 DEGREES WILL AFFECT SOUTHERN KANSAS LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COUNTY AND RIVER FLOOD WARNINGS WILL LIKELY REMAIN IN EFFECT INTO WEDNESDAY AND MAYBE LONGER FOR PARTS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR DETAILS. CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT THE WEEK AND INTO THE UPCOMING WEEKEND ACROSS THE AREA. THE HIGHEST CHANCES FOR AREA-WIDE THUNDERSTORMS WILL BE FOR WEDNESDAY NIGHT THROUGH THURSDAY MORNING. THIS WILL ONLY PROLONG OR WORSEN THE FLOODING PROBLEMS ACROSS THE REGION. MORE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...FOR THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ
In the hours before
Local storm report, Aug 6, 7:44 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN NEWTON 38.04N 97.34W
08/06/2013 M2.57 INCH HARVEY KS CO-OP OBSERVER
0700 AM HEAVY RAIN POTWIN 37.94N 97.02W
08/06/2013 M2.47 INCH BUTLER KS CO-OP OBSERVER
0700 AM HEAVY RAIN 5 S CHERRYVALE 37.20N 95.55W
08/06/2013 M1.82 INCH MONTGOMERY KS CO-OP OBSERVER
0700 AM HEAVY RAIN HESSTON 38.14N 97.43W
08/06/2013 M1.80 INCH HARVEY KS CO-OP OBSERVER
0700 AM HEAVY RAIN ALTAMONT 37.19N 95.29W
08/06/2013 M1.95 INCH LABETTE KS CO-OP OBSERVER
0700 AM HEAVY RAIN INMAN 38.23N 97.77W
08/06/2013 M2.58 INCH MCPHERSON KS CO-OP OBSERVER
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:14 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Aug 5, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 52 min |
| Aug 5, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 47 min |
| Aug 5, 9:32 PM CDT | Flash Flood Warning | ICT | Harvey, McPherson, Reno, Rice | 5 hr |
| Aug 5, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 48 min |
| Aug 5, 10:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 38 min |
| Aug 5, 10:23 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Marion | 5 hr |
| Aug 5, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Marion | 46 min |
| Aug 5, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 37 min |
| Aug 5, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 39 min |
| Aug 5, 11:15 PM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 5 hr |
| Aug 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 46 min |
| Aug 6, 12:05 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery, Neosho, Wilson | 40 min |
| Aug 6, 6:48 AM CDT | River Flood Warning | ICT | Sedgwick | 44 hr |
| Aug 6, 9:28 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 25 hr |
| Aug 6, 12:46 PM CDT | Areal Flood Warning | ICT | Rice | 71 hr |
| Aug 6, 12:48 PM CDT | Areal Flood Warning | ICT | Harvey | 7 days |
| Aug 6, 1:32 PM CDT | Areal Flood Warning | ICT | McPherson | 48 hr |
Nearby
River Flood Warnings in Kansas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.